# SDR EE4Y2019040108585

- Difficulty date: April 1, 2019
- Submitted: April 1, 2019
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 52,819 hours, 26,045 cycles
- Engine: Cfmint CFM565B5P
- Engine time: 50,410 hours, 23,898 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Inlet
- Part number: 6421000505
- Part serial: 6061001
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET COWL LIP SKIN AT 4 AND 12 O’CLOCK POSITION WITH TOOL MARKS AROUND FASTENERS HEAD.FOR CORRECTIVE ACTION SEE COOPESA NRI 4-86,ACTION TAKEN,PERFORMED PERMANENT REPAIR IAW COO-EO-2019-8117 R01 AND COLLINS AEROSPACE MESSAGE # CV19-01268 REV D.
